Alert archive / Colorado / Flash Flood Warnings in 2014

Flash Flood Warning 9, NWS Grand Junction, CO

July 29, 2014Montrose County, Colorado

NWS Grand Junction, CO issued this flash flood warning at Jul 29, 2014, 1:23 PM MDT for Montrose County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2014, 1:23 PM MDT (19:23 UTC)
Expired
Jul 29, 2014, 4:15 PM MDT
In force
3 hr
Issued by
NWS Grand Junction, CO
Area
Storm-based polygon
Flood severity
None

County Montrose County, CO

The radar

The Grand Junction radar (KGJX), 99 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 7.4 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2014-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2014-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
992 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

202 
WGUS55 KGJT 291923
FFWGJT
COC085-292215-
/O.NEW.KGJT.FF.W.0009.140729T1923Z-140729T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
123 PM MDT TUE JUL 29 2014

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL MONTROSE COUNTY IN WEST CENTRAL COLORADO...

* UNTIL 415 PM MDT
    
* AT 119 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ON THE NORTH SIDE OF THE ABAJO MOUNTAINS IN THE INDIAN 
  CREEK DRAINAGE. NEARLY TWO INCHES OF RAIN HAVE ALREADY FALLEN 
  THIS EARLY AFTERNOON. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE 
  CANYONLANDS NEEDLES DISTRICT HIGHWAY 211...NEAR NEWSPAPER ROCK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD 
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3846 10905 3834 10886 3831 10887 3840 10905

$$

JOE
1 follow-up statement
114 
WGUS75 KGJT 291942
FFSGJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
142 PM MDT TUE JUL 29 2014

COC085-291951-
/O.CAN.KGJT.FF.W.0009.000000T0000Z-140729T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTROSE CO-
142 PM MDT TUE JUL 29 2014

...THE FLASH FLOOD WARNING FOR WEST CENTRAL MONTROSE COUNTY IS
CANCELLED...

THE FLASH FLOOD THREAT IS NOW IN SOUTHEAST UTAH.

LAT...LON 3846 10905 3834 10886 3831 10887 3840 10905

$$

JOE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 10:43 AM MDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jul 29, 10:43 AM MDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1043 AM MDT TUE JUL 29 2014

.UPDATE...
ISSUED AT 1034 AM MDT TUE JUL 29 2014

THE CIRCULATION CENTER OF THE APPROACH SHORTWAVE TROUGH IS EVIDENT
IN WV SATELLITE OVER EASTERN UT WITH THE PVA AND ASSOCIATION
SHOWERS MOVING THROUGH NW AND CENTRAL CO THIS MORNING. CLEARING IN
THE SUBSIDENCE BEHIND THE VORT LOBE WILL HOLD BACK CONVECTION FOR
A SHORT TIME...THEN SUNSHINE AND SURFACE HEATING SHOULD GET
CONVECTION GOING IN THE AREAS OF CLEARER SKIES...INITIALLY OVER
EASTERN UT THEN EXTENDING OVER WESTERN CO THIS AFTERNOON.

&&

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 400 AM MDT TUE JUL 29 2014

NOCTURNAL SHOWERS AND A FEW EMBEDDED THUNDERSTORMS CONTINUED TO
MOVE SLOWLY TO THE NORTHEAST OVER EAST-CENTRAL UTAH AND A LARGE
PORTION OF WEST-CENTRAL COLORADO. DUE TO THE DEPTH OF THE MONSOON
MOISTURE AND LIFT ASSOCIATED WITH AN MCV OVER THE WESTERN EDGE OF
THE GRAND VALLEY HEAVY SHOWERS OCCURRED AT KGJT AND SURROUNDING
AREAS. INTENSITY APPEARED TO BE WANING ALONG WITH AREAL COVERAGE
...THOUGH EXPECT SOME OF THIS ACTIVITY WILL PERSIST BEYOND
SUNRISE.

ACTIVITY WILL PICK UP AGAIN DURING THE AFTERNOON AS MOISTURE DEPTH
WILL BE NEAR ITS PEAK WITH THIS MONSOONAL SURGE. DEWPOINTS WERE IN
THE MID 50S TO AROUND 60 ACROSS THE FORECAST AREA EARLY THIS
MORNING AND WILL LIKELY SHOW LITTLE CHANGE THROUGHOUT THE DAY
ACCORDING TO GUIDANCE. SIMILARLY...PRECIPITABLE WATER IS PROGGED
TO REMAIN ABOVE 1 INCH AND WILL PROBABLY COME IN NEAR 1.2 INCHES
IN THE 12Z/GJT SOUNDING. COMBINE THIS DEEP MOISTURE WITH THE WELL
ADVERTISED SHORTWAVE TRAVERSING THE NORTHERN PORTION OF THE
FORECAST AREA DURING THE AFTERNOON AND ADDITIONAL HEAVY RAINFALL
AND LOCALIZED FLOODING SEEMS CERTAIN. THEREFORE...WILL CONTINUE TO
THE FLASH FLOOD WATCH ACROSS ALL BUT EXTREME SOUTHWEST COLORADO
AND SOUTHEAST UTAH. NEAR THE FOUR CORNERS MODELS INDICATED
THUNDERSTORM COVERAGE LIMITED SO SEE NO REASON TO ADD TO THE WATCH
AT THIS TIME.

EXPECT ANOTHER COOL DAY AS CLOUDS AND SHOWERS DOMINATE. MET
GUIDANCE BETTER THAN MAV YESTERDAY...BUT STILL TOO COOL FOR THE
MOST PART. THEREFORE...WILL CONTINUE TO FORECAST SOMEWHERE BETWEEN
THE TWO.

TODAY/S SHORTWAVE WILL CONTINUE TO ROTATE CLOCKWISE ACROSS THE
TOP OF THE RIDGE...WITH THE TROUGH AXIS STILL EXTENDING ACROSS
NORTHWEST CO THROUGH WED MID-MORNING. WHILE SHOWERS AND
THUNDERSTORMS WILL WIND DOWN SOMEWHAT LATE THIS EVENING...THE
POSITION OF THE SHORTWAVE WILL KEEP MORE THAN THE USUAL NOCTURNAL
PRECIPITATION ON-GOING INTO WED MORNING. THE SHORTWAVE WILL
CONTINUE TO DROP SOUTHEAST THROUGH THE DAY...BRUSHING OUR EASTERN
EDGE. EXPECT A DOWNTURN IN SHOWERS AND THUNDERSTORMS ON WED AS
COMPARED TO TODAY. HOWEVER THE STILL NEARBY SHORTWAVE COMBINED
WITH LINGERING MOISTURE AND DAYTIME HEATING WILL KEEP GOOD
COVERAGE OF CONVECTION OVER THE FORECAST AREA...FAVORING THE
EASTERN MOUNTAINS. AGAIN EXPECT THAT SOME SHOWERS COULD BE HEAVY.
AND WITH THE RECENT HEAVY RAINS...LOCALIZED FLOODING MAY AGAIN BE
A CONCERN.

.LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY)
ISSUED AT 400 AM MDT TUE JUL 29 2014

THE DRYING TREND WILL BE MORE PRONOUNCED THROUGH SATURDAY AS OUR
SUMMERTIME HIGH PRESSURE RIDGE GETS PUSHED WEST BY THE EXITING
SHORTWAVE. THIS IS A LESS FAVORABLE POSITION FOR MONSOONAL
MOISTURE TO STREAM INTO THE AREA FROM THE SOUTH...BUT EXPECT THAT
ENOUGH MOISTURE WILL LINGER FOR SOME SHOWERS AND THUNDERSTORMS.
THESE WILL MOSTLY BE OVER THE HIGHER TERRAIN DURING THE AFTERNOON.

WITH LESS CLOUDS/PRECIPITATION...TEMPERATURES WILL BEGIN TO
REBOUND ON THU. HOWEVER HIGHS WILL REMAIN A COUPLE DEGREES OFF
NORMAL.

COOLER AND WETTER CONDITIONS ARE EXPECTED SUNDAY INTO MONDAY AS
MODELS PICKING UP ON AN EASTERLY WAVE MOVING INTO THE AREA FROM
THE SOUTHWEST.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1034 AM MDT TUE JUL 29 2014

SCATTERED SHOWERS WILL MOVE SLOWLY EAST OVER THE CENTRAL AND NW CO
MOUNTAINS EAST OF OF A LINE FROM KCAG TO KRIL TO KGUC...CAUSING
LOCAL MOUNTAIN OBSCURATIONS. THIS ACTIVITY WILL HAVE LITTLE
IMPACT ON FLIGHT OPERATIONS.

MUCH LIKE YESTERDAY...DEEP MONSOONAL MOISTURE WILL FUEL SCATTERED
TO NUMEROUS THUNDERSTORMS THIS AFTERNOON AND EVENING...WITH RAIN
SHOWERS PERSISTING OVERNIGHT. THERE IS A GOOD CHANCE THAT SOME
STORMS WILL MOVE OVER AREA TAF SITES THROUGH 06Z THIS EVENING...
WITH A SLOWLY DIMINISHING CHANCE AFTER 06Z. A MAJORITY OF THESE
STORMS WILL BE CAPABLE OF GENERATING HEAVY RAIN WHICH WILL LIKELY
RESULT IN IFR VSBY. IN ADDITION...SOME STORMS MAY GENERATING
OUTFLOW WINDS OF 30 MPH OR MORE.

&&

.HYDROLOGY...
ISSUED AT 400 AM MDT TUE JUL 29 2014

HIGH PRECIPITABLE WATER CONTENT AND EMBEDDED DISTURBANCE WITHIN
THE MONSOON FLOW WILL CONTINUE THE POTENTIAL FOR HEAVY RAIN AND
FLASH FLOODING THIS AFTERNOON AND EVENING OVER CENTRAL AND NW CO
AND NE UTAH.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...
CO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR COZ001>014-017>020-
     022-023.

UT...FLASH FLOOD WATCH THROUGH THIS EVENING FOR UTZ023>025-027-028.

&&

UPDATE...CC
SHORT TERM...NL/EH
LONG TERM...EH/NL
AVIATION...CC
HYDROLOGY...TGJT
Hazardous weather outlook, Jul 29, 5:57 AM MDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
557 AM MDT TUE JUL 29 2014

COZ001>014-017>023-UTZ022>025-027>029-301200-
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-
ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS-
UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR-
CENTRAL COLORADO RIVER BASIN-GRAND AND BATTLEMENT MESAS-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
WEST ELK AND SAWATCH MOUNTAINS-FLATTOPS-
UPPER GUNNISON RIVER VALLEY-UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-
NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS-
PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA MOUNTAINS-
EASTERN UINTA BASIN-TAVAPUTS PLATEAU-ARCHES/GRAND FLAT-
LA SAL AND ABAJO MOUNTAINS-CANYONLANDS/NATURAL BRIDGES-
557 AM MDT TUE JUL 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS OVER WEST-CENTRAL COLORADO WILL INCREASE IN
COVERAGE AND INTENSITY FROM LATE MORNING THROUGH THE AFTERNOON. AS
TEMPERATURES WARM THUNDERSTORMS WILL DEVELOP AND MOST WILL BE
CAPABLE OF PRODUCING VERY HEAVY RAIN IN A SHORT PERIOD OF TIME.
DANGEROUS LIGHTNING AND OUTFLOW WINDS FROM 30 TO 40 MPH WILL
ACCOMPANY THESE STORMS. LOCALIZED MUD...DEBRIS FLOWS...OR FALLING
ROCKS WILL BE POSSIBLE IN THOSE AREAS PRONE TO SUCH OCCURRENCES
...LIKE STEEP TERRAIN. SHOWERS AND THUNDERSTORMS WILL PERSIST
OVERNIGHT...MAINLY ACROSS THE NORTH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WEDNESDAY-SATURDAY...SHOWERS AND THUNDERSTORMS WILL REMAIN QUITE
ACTIVE THROUGH WEDNESDAY AFTERNOON...WITH LOCALLY HEAVY RAIN
POSSIBLE. A SLOW DRYING TREND WILL BEGIN WEDNESDAY NIGHT.
THEREFORE...AFTER A LULL WEDNESDAY NIGHT AND EARLY THURSDAY THE
SHOWERS AND THUNDERSTORMS THAT DEVELOP EACH AFTERNOON AND EVENING
WILL STAY MAINLY OVER HIGHER TERRAIN.

SUNDAY-MONDAY...THERE IS THE POTENTIAL FOR ANOTHER MONSOONAL SURGE
LATE THIS WEEKEND AND EARLY NEXT WEEK. AS A RESULT...SHOWERS AND
THUNDERSTORMS WILL BECOME MORE WIDESPREAD WITH CELLS PRODUCING
HEAVY RAIN MORE PREVALENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT...HOWEVER
SPOTTERS ARE ENCOURAGED TO RELAY RAINFALL AMOUNTS OR ANY OBSERVED
FLOODING TO THE GRAND JUNCTION FORECAST OFFICE.

EH/NL

In the hours before

Special weather statement, Jul 29, 1:12 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
112 PM MDT TUE JUL 29 2014

COZ017>020-292000-
PARADOX VALLEY/LITTLE DOLORES RIVER CO-
UNCOMPAHGRE PLATEAU/DALLAS DIVIDE CO-SOUTHWEST SAN JUAN MOUNTAINS CO-
NORTHWESTERN SAN JUAN MOUNTAINS CO-
112 PM MDT TUE JUL 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAN MIGUEL...SOUTH
CENTRAL MONTROSE AND NORTHEASTERN DOLORES COUNTIES UNTIL 200 PM
MDT...

AT 110 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTH OF NATURITA MOVING EAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL TRACK ALONG HIGHWAY 141 AND BE NEAR
NORWOOD AROUND 200 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3794 10873 3812 10874 3817 10824 3789 10823
TIME...MOT...LOC 1910Z 269DEG 18KT 3803 10865

JOE
Local storm report, Jul 29, 1:18 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
118 PM MDT TUE JUL 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       3 SE REDLANDS           39.06N 108.61W
07/29/2014  M2.12 INCH       MESA               CO   COCORAHS

            24 HOUR PRECIPITATION

&&

EVENT NUMBER GJT1401323

MALEKSA
Local storm report, Jul 29, 1:20 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
120 PM MDT TUE JUL 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       1 WSW GRAND JUNCTION    39.08N 108.56W
07/29/2014  M1.13 INCH       MESA               CO   COCORAHS

            24 HOUR RAINFALL

&&

EVENT NUMBER GJT1401325

MALEKSA
Local storm report, Jul 29, 1:21 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
121 PM MDT TUE JUL 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 ESE REDLANDS          39.08N 108.62W
07/29/2014  M1.01 INCH       MESA               CO   COCORAHS

            24 HOUR RAINFALL

&&

EVENT NUMBER GJT1401326

MALEKSA
Local storm report, Jul 29, 1:22 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
122 PM MDT TUE JUL 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       5 WSW DURANGO           37.25N 107.95W
07/29/2014  M0.98 INCH       LA PLATA           CO   COCORAHS

            24 HOUR RAINFALL

&&

EVENT NUMBER GJT1401327

MALEKSA
Local storm report, Jul 29, 1:23 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
123 PM MDT TUE JUL 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       6 W ASPEN               39.19N 106.94W
07/29/2014  M0.96 INCH       PITKIN             CO   COCORAHS

            24 HOUR RAINFALL

&&

EVENT NUMBER GJT1401328

MALEKSA

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 8:55 PM MDTAreal Flood AdvisoryGJTOuray, San Miguel3 hr
Jul 28, 9:02 PM MDTAreal Flood AdvisoryGJTMontrose3 hr
Jul 29, 2:34 AM MDTAreal Flood AdvisoryGJTMesa3 hr
Jul 29, 12:49 PM MDTAreal Flood AdvisoryGJTMontrose3 hr
Jul 29, 1:12 PM MDTSpecial Weather StatementGJTSan Miguel48 min
Jul 29, 2:38 PM MDTAreal Flood AdvisoryGJTSan Miguel4 hr
Jul 29, 5:31 PM MDTAreal Flood AdvisoryGJTMesa3 hr
Jul 29, 5:38 PM MDTSpecial Weather StatementGJTMoffat52 min
Jul 29, 5:53 PM MDTFlash Flood WarningGJTMesa3 hr

Nearby

Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.